SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Brihaye, Y. and Hartmann, B. (2001) Quasi-Exactly Solvable -Matrix Schrödinger Operators. Modern Physics Letters A, 16, 1895-1906.
https://doi.org/10.1142/S0217732301005242

has been cited by the following article:

  • TITLE: Pseudo-Hermitian Matrix Exactly Solvable Hamiltonian

    AUTHORS: Ancilla Nininahazwe

    KEYWORDS: Pseudo-Hermiticity, Exact Solvability, Direct Method

    JOURNAL NAME: Open Journal of Microphysics, Vol.9 No.1, January 31, 2019

    ABSTRACT: The non PT-symmetric exactly solvable Hamiltonian describing a system of a fermion in the external magnetic field which couples to a harmonic oscillator through some pseudo-hermitian interaction is considered. We point out all properties of both of the original Mandal and the original Jaynes-Cummings Hamitonians. It is shown that these Hamiltonians are respectively pseudo-hermitian and hermitian REF _Ref536606452 \r \h \* MERGEFORMAT [1] REF _Ref536606454 \r \h [2]. Like the direct approach to invariant vector spaces used in Refs. REF _Ref536606456 \r \h [3] REF _Ref536606457 \r \h [4], we reveal the exact solvability of both the Mandal and Jaynes-Cummings Hamiltonians after expressing them in the position operator and the impulsion operator.